# SDR REXA2018101800963

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 12,244 hours, 8,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PL1100LH07
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT ROW LIGHTS ON 2ND ROW LEFT AND RIGHT ARE NOT WOKRING. REMOVED AND REPLACED EPSU BATTERY PACK PS38 IAW AMM 33-51-17. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
